Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Bleeding heavily, painful period. On prevara. No fibroids. Done US. Need DNC?

hi, my name is Jackie and I am 45. I have been bleeding for over 3 weeks and prevara a hormone pill not working. I always had pain with periods, bloating, but for the last 3 months I have had non pain at all. I feel great except I cant stop bleeding very heavy. Had ultrasound done and no fibroids or polyps were found. Could I just need a DNC?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
Your problem is related to hormonal imbalance causing dysfunctional uterine bleeding your Gynecologist can treat with hormones most of the times but sometimes a D&C may be required to control bleeding.
This is good that you do not have any polyp or fibroids.
Your hormonal levels like FSH And LH may also be tested to see if they show any signs of early menopause.
Please do not delay the help from Gynecologist.
Take care.
Good Luck.
Dr.A.Dubey M.D.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor